Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Watery and loose stools, prescribed antibiotics for otitis media. Could it be amoebiasis ?

hello Doctors, i d like too ask if it is possible to have amoebiasis if the stool is just loose and watery and without blood. i m worried about my child s situation. she has been having loose watery stool average of 2 per day since saturday last week. or this is just a side effect of the antibiotic that was prescribed by her doctor for her otitis media ( Co-amoxiclav ) thank you very much
Tue, 5 Aug 2014
Report Abuse
Gastroenterologist 's  Response
Yay thr is a chance of antibiotic induced diarrhea ....nothing to worry madam just add a pre or pro biotics with that antibiotic this wil definitely her ur child thank u
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Amoebiasis


Watery and loose stools, prescribed antibiotics for otitis media. Could it be amoebiasis ?

Yay thr is a chance of antibiotic induced diarrhea ....nothing to worry madam just add a pre or pro biotics with that antibiotic this wil definitely her ur child thank u